MathSciNet Relay Station
MathSciNet bibliographic data
MR1974592 35Q53 (35Q51 37K40)
Chen, Yong; Yan, Zhenya; Zhang, Honging New explicit solitary wave solutions for $(2+1)$-dimensional Boussinesq equation and $(3+1)$-dimensional KP equation. Phys. Lett. A 307 (2003), no. 2-3, 107–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement